# SDR 99ZZZX4118

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61CU
- Make and model: Snias AS350B
- Aircraft serial: 1636
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Transmitter
- Part number: 704A37142043
- Condition: Readis Low
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE READING AT INSTALLATION.
